Free
Case Reports  |   August 1992
Latex Anaphylaxis in a Child with a History of Multiple Anesthetic Drug Allergies
Author Affiliations & Notes
  • NAVIL F. SETHNA, M.B., CH.B.
    *
  • STEVEN M. SOCKIN, M.D.
  • ROBERT S. HOLZMAN, M.D.
    *
  • JAY E. SLATER, M.D.
  • *Associate in Anesthesia, Children's Hospital; Assistant Professor of Anaesthesia, Harvard Medical School.
  • Clinical Associate in Medicine, Clinical Immunology, and Allergy Unit, Massachusetts General Hospital.
  • Department of Allergy and Immunology, Children's National Medical Center, Washington, D.C.; Associate Professor of Pediatrics, George Washington University School of Medicine and Health Sciences, Washington, D.C.
Article Information
Case Reports
Case Reports   |   August 1992
Latex Anaphylaxis in a Child with a History of Multiple Anesthetic Drug Allergies
Anesthesiology 8 1992, Vol.77, 372-374. doi:
Anesthesiology 8 1992, Vol.77, 372-374. doi:
First Page Preview
First page PDF preview
First page PDF preview ×
View Large